# SDR ASAA2017040920420

- Difficulty date: April 9, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 6,271 hours, 2,123 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: R2 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT ILLUMINATED AT CRUISE. QRH FOLLOWED AND LIGHT EXTINGUISHED.  ACFT GROUNDED. TROUBLESHOT IAW FIM 30-41 TASK 811. FOUND WINDOW SENSOR FAILED ON LAST 7 LEGS ON WHCU.  DUE TO HISTORY,  SWAPPED FROM PRIMARY SENSOR TO SPARE SENSOR,  RESISTANCE CHECKED GOOD IAW AMM 30-41-21-760-801.
